# SDR SWIA2019122747398

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601A4005313
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BACKUP FITTING FS349.00, BETWEEN STGR13 Â€“ STGR14, PLASTIC GUARD IS   CRACKED.  REMOVED AND REPLACED 1EA. CABIN DOOR CABLE GUARD ASSEMBLY IAW AMM
